# SDR COMA9910034

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice
- Part number: RFC11U16A
- Condition: Inop
- Location: Rt Prop
- Part time: 15,353 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND PROPELLER DEICE IS INOPERABLE.  REPLACED THE NR 3 BLADE ON RIGHT HAND PROPELLER.
